# SDR IU6R2021113001

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Aircraft: N626N
- Make and model: Boeing 100BOEING
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flapper Bearing
- Part number: 31707192
- Part serial: R660603
- Condition: Corroded
- Location: Zone 400
- Component: Valve Assy., Honeywell
- Component part number: 32022221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MALFUNCTION: FLAPPERS PN 3170719-2 WERE MODIFIED AS PER INSTRUCTIONS IN HONEYWELL SB 3202222-36-1888 IAW FAA AD 2020-16-51 IN FEB 2021, AND WERE INSTALLED ON CUSTOMERS AIRCRAFT. UNIT WAS RETURNED TO REPAIR FACILITY  SHOWING SIGNS OF BINDING AND CORROSION.

PROBABLE CAUSE:  CORROSION AROUND THE SLEEVE BEARINGS.

RECOMMENDATION: REPLACE ALL CORRODED PARTS AND UPDATE RECOMMENDED INSPECTION, CORRECTIVE AND PREVENTATIVE ACTIONS.
